# SDR AALA20010199

- Difficulty date: January 31, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N727AA
- Make and model: Boeing 727227
- Aircraft serial: 20734
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LIGHT TO MODERATE CORROSION ON BOTTOM OF STRINGER, ABOVE LEFT PRIMARY HEAT EXCHANGER AFT INBOARD SECTION.  INSTALLED REPAIR PER SRM 57-30-3 FIG 9.  (M)
